# SDR UALA2012100305613

- Difficulty date: October 3, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 47,243 hours, 12,215 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Limits
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR LOAD LIMITER INDICATOR NUT OUT OF LIMITS, MORE THAN 1-8TH INCH FROM HOUSING.  REMOVED AND REPLACED LOAD LIMITER PER B767 AMM 52-11-21 TASK 52-11-21-002-005 & TASK 52-1 1-21-402-003 REF NR 20028.
